Pred muscle aches?

I started my 4th course of pred in the last yr this morning. I've never had any side effects to speak of before apart from heartburn type thing.

Anyway tonight my legs are quite painful! From hips to knees on both sides and feel weak and shaky!!

I've not been well all week with throat and chest infection, asthma exasperations etc.

Could this be a viral symptom or have any of you folk suffered leg pains with pred?? On the leaflet it says muscle spasms are a side effect but I've never suffered before! Wierd!

2 Replies

  • Hiya!

    I've been on steroids for 4 months and I've finally got down to 5mg this week (massive achievement for me it's took 3 try's) and my whole body has been aching on and off for the past month during the reduction so I understand what your feeling.

    I've found that keeping wrapped up warm and resting is the only thing that's helped me through the pains.

    Hope you feel better soon

    Jilly xx

  • I posted the exact same thing the other week. I have a long history of steroid use and recently have had awful aches and pains. Hot water bottles, paracetamol, massaging the area and warm baths have helped.

    Thy suck. IRS the ultimate insult - steroids make breathing easier and better but wreck everything else!

    Hope you feel better soon.

You may also like...